# SDR AWXA200100535

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 33,673 hours, 23,094 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 65498731
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C11 CK -C- FRETTING AND MOUNT BOLT HOLE ELONGATION FOUND ON NR 5 & 6 RT ELEVATOR HINGE ATTACH BRACKETS, ELEV STA 176.54 AND 213.32 RESPECTIVELY.  MAINTENANCE REMOVED THE ELEVATOR AND HINGE ATTACH BRACKETS AND REPAIRED IAW AWA ER 03-5520-01283-SS2 REFERENCING WORK PERFORMED PER INSTRUCTIONS IN BOEING SB 737-55-1054.
